Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jamdaep

noticing results after 17 days.

Recommended Posts

I've been taking 20mg three times a day, and even though my face is red and my lips are peeling, I'm already noticing results. I'm starting to use Aveeno daily moisturizer and aquaphor to help heal my skin, which I think are my best options. Someone threw out a bag with my Ipledge card in it, so I don't know for sure if I'll be able to get more Accutane. If I stop taking it, will my acne come back? Even if I am able to continue taking it, what if I stop after one month instead of five? How could that pose a problem?

Share this post


Link to post
Share on other sites

Can you please tell me about some of the side affects you are having, if any? As i am going on the tablets in a week and quite scared of the of the things i have been told.Cheers

Share this post


Link to post
Share on other sites

The side effects I mentioned are the only ones I've had so far. I wouldn't get too carried about the potential problems you could have, because the serious ones, despite being hyped up, are very rare. Remember, Accutane is just a form of vitamin A.

Share this post


Link to post
Share on other sites
The side effects I mentioned are the only ones I've had so far. I wouldn't get too carried about the potential problems you could have, because the serious ones, despite being hyped up, are very rare. Remember, Accutane is just a form of vitamin A.

ive been on it for about 21 days now and one side of my face is smooth but still has red spots and the other is a little bumpy with red bumbs but has definately gotten better. Ive had chapped lips where they are peeling and dry skin but not peeling just no oil. i have definately noticed results. Can someone tell me when you start noticing major results?

Share this post


Link to post
Share on other sites

I've never used my ipledge card to get my prescription. The nurse writes my id number on the paper with the prescription on it. Ask your dermatologist to do the same.

Share this post


Link to post
Share on other sites
The side effects I mentioned are the only ones I've had so far. I wouldn't get too carried about the potential problems you could have, because the serious ones, despite being hyped up, are very rare. Remember, Accutane is just a form of vitamin A.

ya its just Vitamin A... in extremely high, toxic doses. It's very unhealthy.

Share this post


Link to post
Share on other sites

Lol people think just because it is a form of vitamin A it must be ok for the body. F**king hell how much further from the truth can you get!! there isn't anything good this shit does other than get rid of your acne IF your lucky.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×